# SDR AALA20170206001

- Difficulty date: February 2, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 56,503 hours, 6,884 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 233W321110
- Part serial: D00294
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 5 EMERGENCY LIGHT SWITCH FAILED DURING TEST.  REPLACED AND TESTED WINDOW HEAT AND EMERGENCY LIGHTS MODULE IAW AMM 30-41-02 AND AMM 30-41-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL TESTS ON EMERGENCY LIGHTS IAW AMM 33-51-00.  PASSENGER OXYGEN DOOR LATCH ACTUATOR IAW AMM 35-21-00; AND SERVICED INTERPHONE SYSTEM IAW AMM 23-41-00.
